Author: F Cavalli; G Naldi; I Perugia;

Title: DISCONTINUOUS GALERKIN APPROXIMATION OF RELAXATION MODELS FOR LINEAR AND NONLINEAR DIFFUSION EQUATIONS

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Year: 2012

Volume: 34

Page: A105 - A136


Author: XM He; T Lin; YP Lin;

Title: Interior penalty bilinear IFE discontinuous Galerkin methods for elliptic equations with discontinuous coefficient

Journal: JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY

Year: 2010

Volume: 23

Page: 467 - 483


Author: PE Castillo;

Title: Stencil reduction algorithms for the local discontinuous Galerkin method

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Year: 2010

Volume: 81

Page: 1475 - 1491